Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Lang, U; Schroeder, V (1997). Jung's theorem for Alexandrov spaces of curvature bounded above. Annals of Global Analysis and Geometry, 15(3):263-275.

Full text not available from this repository.

Abstract

The classical Jung theorem gives an optimal upper estimate for the radius of a bounded subset of R n in terms of its diameter and the dimension. In this note we present an analogue of this result for metric spaces of curvature bounded above in the sense of Alexandrov.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Alexandrov spaces - Jung''s theorem
Language:English
Date:1997
Deposited On:29 Nov 2010 16:28
Last Modified:28 Nov 2013 00:47
Publisher:Springer
ISSN:0232-704X
Publisher DOI:10.1023/A:1006574402955
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1456512
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0974.53028
Citations:Web of Science®. Times Cited: 8
Google Scholar™
Scopus®. Citation Count: 8

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page